Download

On the discretization of solutions of a problem of Koshi For Klein-Gordon's equation with entry conditions from Nikolsky's classes

I. Zh. Ibatulin1

Annotation In the work optimum usages of discretization of solutions of a problem of Koshi for Klein-Gordon's equation with zero initial speed in the metrics of $L^{q,\infty}$ are received.
KeywordsThe differential equations in partial derivatives, a problem of Koshi, Klein-Gordon's equation, the quantum theory of a field, a series of Fure, functional.

1The teacher of chair of fundamental and applied mathematics, The Euroasian national university name after L. N. Gumilev, Astana, Kazakhstan; mathibragim@mail.ru.

Citation: I. Zh. Ibatulin, "[On the discretization of solutions of a problem of Koshi For Klein-Gordon's equation with entry conditions from Nikolsky's classes]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,11:2 (2009) 78–83 (In Russian)